# SDR NACA2022090800001

- Difficulty date: September 8, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 25201
- Aircraft time: 107,297 hours, 19,625 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,400 hours, 3,097 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: None
- Part number: 8TJ124GGT1
- Part serial: GDBB1482
- Condition: Failed
- Part time: 7,400 hours, 3,097 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RIGHT ENGINE FUEL FLOW DOES NOT REGISTER UNTIL ENG N2 IS 33% AT IDLE. FLOW 300 LBS LESS THAN LEFT. ON TO FLOW IS 3000 LBS LESS ON RIGHT. REMOVED AND REPLACED RIGHT ENG FUEL FLOW TX AS PER REF B767 AMM 73-31-01, PERFORMED OPERATIONAL TEST NORMAL AS PER REF B767 AMM 71-00-00
